On partial sums of a Gaussian sequence with stationary increments

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 246
  • Download : 0
We establish large increment properties for a Gaussian sequence with stationary increments under global conditions. Limit theorems for partial sums of the sequence with nonpositive correlation functions or the correlation functions on their speed of convergence to zero are proved via estimating a probability inequality on the supremum of Gaussian processes.
Publisher
TAYLOR & FRANCIS INC
Issue Date
1998-01
Language
English
Article Type
Article
Citation

STOCHASTIC ANALYSIS AND APPLICATIONS, v.16, no.5, pp.825 - 842

ISSN
0736-2994
DOI
10.1080/07362999808809564
URI
http://hdl.handle.net/10203/78159
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0